Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking ribaroxaban for PE along with zoloft and endone. What causes abnormal periods?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5133 Questions
I am taking ribaroxaban for P. E's. I also have zoloft and recently endone for pain. I am due to have a menstrual period but this month instead of the normal bright red heavy bleeding I'm having quite light, dark (almost black) blood. It's strange. Please help
Posted Wed, 11 Dec 2013 in Menstruation and Miscarriage
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Be cam and monitor up to next menstruation. Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about the changes you have noticed in your menses this month. Also, sorry about the PE's that have mandated treatment with ribaroxaban. From the information you have provided heavy bright red bleeding during menses is truly not the standard. The only reason why I may stay indifferent to that is because you are taking a drug that can actually cause your menses to flow more than expected. Black and scanty menses, though not common is not always a disease. Menstrual flow can change from one time to time. However, if it is accompanied with other symptoms like pain or symptoms of pregnancy, then we need to investigate deeply. if it is all about the colour and volume, monitoring for a few more cycles before aggressively investigating is the way to go. I will suggest that you treat them as normal menses and only seek medical advice if anything abnormal should be associated with this(severe pains, more than the normal bleeding duration or fear of pregnancy). I hope this addresses your query fully and provides ample information for you to act on. Thank you for using our services and please fee free to request for more information if need be. I wish you well. Dr. Ditah, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor